We consider a class of parametric variational inequalities which, under suitable assumptions, admit an equivalent integral formulation. We study the Lipschitz continuity of the solution and treat in detail the case in which the parametric constraint is a polytope. Finally, the results obtained are applied to the time-dependent traffic equilibrium problem.
|Titolo:||Lipschitz Continuity Results for a Class of Variational Inequalities and Applications: a geometric Approach|
|Data di pubblicazione:||2010|
|Citazione:||Lipschitz Continuity Results for a Class of Variational Inequalities and Applications: a geometric Approach / CAUSA A; RACITI F. - 145(2010), pp. 235-248.|
|Appare nelle tipologie:||1.1 Articolo in rivista|